# SDR ASAA2017092222023

- Difficulty date: September 22, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 35,123 hours, 10,618 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Fastener
- Condition: Broken
- Location: Starter
- Part time: 45,176 hours, 17,309 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TC #78472022 NO 2 ENGINE, ACCOMPLISHED ENGINE FOD CHECK FOR ENGINE DRY PAD FOUND STARTER ASSY FASTENER BROKE OFF.  ACFT GROUNDED. REMOVED AND REPLACED THE NR 2 ENGINE STARTER IAW AMM 80-11-01-000-801-F00, & 80-11-01-400-801-F00. OPS AND LEAK CHECKED GOOD.
